Fixed Point and Common Fixed Point Results in Dislocated Quasi Metric Spaces

Main Article Content

Kidane Koyas
Aynalem Girma

Abstract

In this paper we establish some new fixed point results for self-mappings satisfying certaincontractive conditions in the setting of dislocated quasi-metric spaces. Our establishedresults extend and generalize some existing fixed point results in the literature. We alsoprovide appropriate examples for the usability of the established results.

Article Details

How to Cite
Koyas, K., & Girma, A. (2019). Fixed Point and Common Fixed Point Results in Dislocated Quasi Metric Spaces. Ethiopian Journal of Educational Science, 14(2), 89-101. Retrieved from http://journals.ju.edu.et/index.php/ejes/article/view/670
Section
Original Article
Author Biographies

Kidane Koyas, Jimma University

Department of Mathematics, College of Natural Sciences, Jimma University

Aynalem Girma, Jimma University, Ethiopia

Department of Mathematics, College of Natural Sciences, Jimma University